Seems like everyone is taking a pill only twice a day. My pill is 500mg and i have to take it 3x a day. I am dying!!! This is making me so sick. Im so sleepy but cant even sleep from it and then with no sleep im weak. WTH!!! What do i do? I'm on day 5 and suppose to take them for 10 days. Can I reduce it 2x a day? Can i stop taking it already and start again with the additional pills if the infection comes back?
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2014 • 1 answer
Has Metronidazole been making me bleed for 17 days? Bright red blood & now thick blood clots this AM
Posted 10 Apr 2015 • 1 answer
Posted 7 Aug 2016 • 1 answer
Posted 12 Oct 2016 • 0 answers
Posted 26 Jan 2017 • 1 answer